American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] Edward C. Waymire and Stanley C. Williams. A general decomposition theory for random cascades . Bull. Amer. Math. Soc. 31 (1994) 216-222. MR 1260522.
Abstract, references, and article information   
View Article: PDF

[32] Brian Marcus and Selim Tuncel. Matrices of polynomials, positivity, and finite equivalence of Markov chains . J. Amer. Math. Soc. 6 (1993) 131-147. MR 1168959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Stefan Heinrich and Peter Mathé. The Monte Carlo complexity of Fredholm integral equations . Math. Comp. 60 (1993) 257-278. MR 1153164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hubert Hennion. Sur un th\'eor\`eme spectral et son application aux noyaux lipchitziens . Proc. Amer. Math. Soc. 118 (1993) 627-634. MR 1129880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. B. Wagoner. Eventual finite order generation for the kernel of the dimension group representation . Trans. Amer. Math. Soc. 317 (1990) 331-350. MR 1027363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Ramakrishnan. The tail $\sigma $-field of a finitely additive Markov chain starting from a recurrent state . Proc. Amer. Math. Soc. 89 (1983) 493-497. MR 715873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Arunava Mukherjea. A new result on the convergence of nonhomogeneous stochastic chains . Trans. Amer. Math. Soc. 262 (1980) 505-520. MR 586731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E. Bolthausen. The minimal harmonic functions of sojourn processes of certain finite state Markov chains . Proc. Amer. Math. Soc. 77 (1979) 138-144. MR 539647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. B. Athreya and P. Ney. A new approach to the limit theory of recurrent Markov chains . Trans. Amer. Math. Soc. 245 (1978) 493-501. MR 511425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] D. J. Hartfiel. On measures of column indecomposability . Proc. Amer. Math. Soc. 63 (1977) 189-197. MR 0485934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kai Lai Chung. Maxima in Brownian excursions. Bull. Amer. Math. Soc. 81 (1975) 742-745. MR 0373035.
Abstract, references, and article information   
View Article: PDF

[44] D. A. Dawson. Information flow in one-dimensional Markov systems . Proc. Amer. Math. Soc. 43 (1974) 383-392. MR 0336818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Mineka. A note on solutions to the Wiener-Hopf equation with positive kernel . Proc. Amer. Math. Soc. 38 (1973) 361-364. MR 0312101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. Brezis, W. Rosenkrantz and B. Singer. An extension of Khintchine's estimate for large deviations to a class of Markov chains converging to a singular diffusion. Bull. Amer. Math. Soc. 77 (1971) 980-982. MR 0288855.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 46 of 46 found      Go to page: 1 2